# SDR IPXA1564947

- Difficulty date: February 7, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, RT WING LOWER SKIN AT FSS 295 IS CHAFED FROM 7-14 INCHES AFT OF THE SKIN L/E.  REPAIRED IAW SRM 57-20-01-1A1, EO B757-5730-41559-A, DATED 23 FEB 2011, AND ATS ER 11-01575 DATED 23 FEB, 2011.
